# SDR UIEA2021061401351

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,150 hours, 18,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT OVERHEAD & ENTRY LIGHTS BLINK INTERMITTENTLY AT LOWER ALTITUDES.( ON CHECK FOUND EMERGENCY CEILING LIGHT BULB INOP. REMOVED AND REPLACED CELING EMERGENCY LIGHT BULB PER B767-300 AMM 33-51-11. OPS CHECK EMERGENCY LIGHTS PER B767-300 TASK 33-51-00-715-227. OPS CHECK GOOD. )
